Yes, heart flutter is actually a very main side effect of pain medication. I had a root canal recently and this happened to me. It gets slower and more spaced out as the medicine wears down. You shouldn't have anything to worry about unless it is persistent when you are not on the medication or you have taken too many pills. Hope I was of some help!
She felt her heart flutter when he waved.
No. Indigestion generally has no effect on the heart whatsoever. The sensations caused by indigestion can feel very much like a "heart flutter", however. In fact, it can sometimes be difficult for a physician to differentiate between the two without further testing. If you are concerned that you may be experiencing heart flutter, I would recommend seeing your doctor for an EKG (electrocardiogram) at the very least, to rule out any sort of heart problem.
I don't know but I had heart flutter for years and thought that it was normal until I discovered that I had Arrhythmia. During that treatment I learned that heart flutter was not normal and should be treated. Arrihythmia is associated with Racing heart and irregular heart beat. It should be treated my a doctor . Medication is usually prescribed and with good results... Have you ever had your thyroid tested. Best to do the Complete Thyroid Panel. Research Hypothyroid/Hashimoto's/Hyperthyroid at www. about.com. Search Thryoid symptoms for their list.
There is no medication known as a "heart attack pill." Patients with heart attacks may be given aspirin and morphine.
Atrial flutter-- Rapid, inefficient contraction of the upper chamber of the heart.
A medication used to treat various heart conditions such as high blood pressurs, atrial fibrullation, atrial flutter and tachycardia among others
Atrial flutter-- A rapid pulsation of the upper chamber of the heart that interferes with normal function.
It should not "flutter" perhaps you just feel the tightening in your chest. It does increase thoracic pressure which your heart may be reacting to. If you are worried see a doctor and ask for a heart monitor that will record your heart when you yawn.
A heart flutter is also known as heart palpitations. During heart palpitations is a heart condition in which people have an irregular heartbeat.
yes it does
thats a big possibility
An atrial flutter is when the heart is not working properly and the person concerned feels like their are having palpitations. It can be treated by a mild electric shock.
Lortab, a medication that contains both acetaminophen and hydrocodone does not cause heart problems. However, it may cause a side effect on the heart by slowing it down.
The flutter could be tiny air bubbles, due to the higher fibre, moving about
3 different heart rhythms... though flutter and fibrillation when talking about the atria are very very similar... many different kins of heart block... if its 3rd its time to goto the hospital and get a pacemaker. even some of the higher type II's
Red bull, as well as many other energy drinks, including those containing caffeine, can cause a rapid and sometimes irregular heart rate, which may be perceived as the heart "fluttering." Other stimulants, such as nicotine, can also cause such an effect.
A medication that slows the rate of the heart beat is known as a rate control medicine. A specific medication that does this is Propranolol.
You could very easly have an overdose and falll in cardiac arrest. Both medication are slowing down your respiration, and it wii stop your heart from stoping. So if you take both Morphine and Percocet at the time, the amulation of both medication causses cardiac arrest. A morphine overdose occurs by intentionally or accidentally taking too much of it. A large overdose can cause asphyxia and death by respiratory depression if the person does not get medical attention or an antidote (Naloxone) immediately. Treatments include administration of activated charcoal, intravenous fluids, laxatives and naloxone. The latter is an antidote to reverse the effect of the poison. Multiple doses of it may be needed.
be more specific-heart attack- orgasm- shock-?
Some medications can alter heart function which will show up on an ecg. Alternatively in cardiac patients to determine if the medication is having an/the correct effect.